# SDR KC1R202012230002

- Difficulty date: December 23, 2020
- Submitted: December 23, 2020
- Operation: General aviation
- Engine: Rroyce RB211535E4
- Engine time: 31,795 hours, 11,247 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shaft
- Part number: UL16758
- Part serial: DN36575
- Condition: Cracked
- Location: Stage 2 Dovetail
- Part time: 31,795 hours, 11,247 cycles
- Component: Rroyce
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS RECEIVED, PREVIOUS BLEND ON THE FORWARD FACE OF DOVETAIL CORNER NR 42 (CLOCK POSITION 3:30) IN SLOT FA WAS FOUND.  THE BLEND MEASURES APPROXIMATELY 0.450 CIRCUMFERENTIAL LENGTH, 0.100 RADIAL WIDTH, AND 0.084 AXIAL HEIGHT.  THERE APPEARS TO BE ONE THROUGH CRACK PRESENT IN THE BLENDED AREA (TWO INDICATIONS BACK TO BACK) THAT MEASURES 0.208 CIRCUMFERENTIAL LENGTH, LOCATED CENTRALLY ON THE DOVETAIL AND 0.050 DOWN AXIALLY.  THE DAMAGE IS FREE FROM HIGH SPOTS AND BURRS.  THE COMPONENT IS AT PIECE PART LEVEL AND WAS IN PROCESS UNDERGOING AN OVERHAUL WORKSCOPE AT BARNES AEROSPACE WINDSOR AIRMOTIVE DIVISION (FAA REPAIR STATION KC1R265K) WHEN THIS CONDITION WAS FOUND.  THE PART IS CURRENTLY ON HOLD.  PLEASE NOTE: ENGINE TSN AND CSN NOT PROVIDED NOR IS TIME SINCE LAST OVERHAUL OR REPAIR.  INFORMATION NOT AVAILABLE AT TIME OF SUBMITTAL OF THIS SDR.
